Search the Community
3 results for tags: socialanxiety
Found 3 results
So it's day 45 on accutane and I'm still waking up with cystic below-the-skin acne, as well as smaller, sometimes painful whiteheads. I'm so bad with picking at them too, I just think they look so gross! My skin is worse now than it ever was before accutane. I read that the less severe your acne is, the less severe your IB will be - clearly this is not always the case! I'm experiencing almost 0 side effects minus kinda dry lips. Is my dosage high enough? Is this normal/what can I do to fix this?
INVITING YOU TO MY JOURNEY WITH ACCUTANE...I AM 32 YEARS OLD WITH MODEREATE ACNE STARTED OUT WITH SEVERE ACNE AND THROUGH TACKLING WITH ALL THE CREAMS AND 3 STEP SYSTEMS OUT THERE I JUST CANNOT GET RID OF IT. THROUGH NUMEROUS VISITS WITH MY DERMATOLOGIST SHE HAS FINALLY GAVE IN AND PRESCRIBED THE ACCUTANRE FOR ME..YAY!! TRUTH IS TO GET TO THE MODERATE STAGE THAT I AM IN NOW I JUST STOPPED WITH ALL THE CREAMS AND ANTIBOITICS. I WENT STRICTLY CLEANSING MY FACE WITH CETEPHIL DAILY CLEANSER AND MOIS
Hey guys, so I'm now on Day 24 of my treatment. My skin has completely cleared up, but I'm suffering from side effects. I already suffer from some anxiety, and this drug has definitely made it worse. I have missing school due to my anxiety, and when I do go, I blush when people talk to me. And I'm not just talking about a little redness in my cheeks.. My whole entire face turns bright red (like a tomato). It gives me panic, so I've started to say something about it when it happens, (like "ug